# SDR SWIA202056763

- Difficulty date: November 30, 2020
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44687-670-52-11-511 604SK-DTI - MULTIPLE GROOVES AND GOUGES ON PAX DOOR PIANO HINGE LUGS. REMOVED ALL GOUGES, REF  REO 670-52-11-511 REV A , DATED 2013-03-06. INSPECT ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER: CC670-38601-1 - DOOR ASSY-PASSENGER, SERIAL NUMBER: 10249, POSITION: ONLY   (C-CHECK) RO 3/10/2021    REPAIRED DAMAGE TO PASSENGER DOOR PIANO HINGE (DOOR SIDE) IAW STEPS 1-4  TYPE 1 DISPOSITION OF BOMBARDIER REO 670-52-11-511 REV E DATED 2017-08-02. COMPLIED WITH ATTACHED SKY CARD 51-900-1002-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE. ADDITIONAL DETAILED VISUAL INSPECTION REQUIRED AFTER 5,700 FLIGHT CYCLES IAW NDTM PART 1 CHAPTER 51-20-009.
